Discontinuity of geometric expansions.

Joachim Lohkamp

Commentarii mathematici Helvetici (1996)

  • Volume: 71, Issue: 2, page 213-228
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lohkamp, Joachim. "Discontinuity of geometric expansions.." Commentarii mathematici Helvetici 71.2 (1996): 213-228. <http://eudml.org/doc/140397>.

author = {Lohkamp, Joachim},
journal = {Commentarii mathematici Helvetici},
keywords = {spectrum; Laplace operator; curvature; asymptotics},
number = {2},
pages = {213-228},
title = {Discontinuity of geometric expansions.},
url = {http://eudml.org/doc/140397},
volume = {71},
year = {1996},

AU - Lohkamp, Joachim
TI - Discontinuity of geometric expansions.
JO - Commentarii mathematici Helvetici
PY - 1996
VL - 71
IS - 2
SP - 213
EP - 228
KW - spectrum; Laplace operator; curvature; asymptotics
UR - http://eudml.org/doc/140397
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.